A New Weighted Rank Correlation

Coolen-Maturi, Tahani and Abdelfattah, Ezz H. (2008) A New Weighted Rank Correlation. Journal of Mathematics and Statistics, 4 (4). pp. 226-230. ISSN 1549-3644. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.3844/jmssp.2008.226.230
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Tahani Coolen-Maturi
Date Deposited: 21 Nov 2011 08:43
Last Modified: 09 May 2014 13:49
Resource URI: https://kar.kent.ac.uk/id/eprint/28455 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year